# SDR CALA2018062901529

- Difficulty date: June 18, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 48,624 hours, 17,084 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 6850
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TEMPERATURE CONTROL CANNOT COOL CABINS, ALL TEMPERATURE SELECTOR S SET TO FULL COLD AC WOULD NOT COOL DOWN ON THE GRD. TEMP WAS REACHING A SAFETY CONCERN AND NEEDS TO BE FIXED LOCKED LOGPAGE DUE TO MX DIVERSION. FOUND RED LIGHT ON RT TEMP CONTROL VLV. REPLACED RT TCV ASSY IAW AMM21-51-10, OPS & LEAK CK GOOD. DURING DVI OF BOTH PACKS, FOUND RT CONDENSER CRACKED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1215566 / SN OFF 3820  VALVE, CONTROL,  OFF 58-2151-9-0009 3820 ON 58-2151-9-0009 7423.
